# SDR SWIA200616208

- Difficulty date: January 29, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 11,420 hours, 8,956 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5022
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 11,365 hours, 8,922 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERON FAULT.  REPLACED LEFT SPOILERON OB PCU IAW MM 27-62-01, OPERATIONAL CHECK GOOD.
